# SDR FDEA201110054316

- Difficulty date: October 5, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545905
- Condition: Corroded
- Location: Bs 700 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN BS 700 S26L. REPAIRED IAW EA 7-5330-152457.
